MAUDE Adverse Event Report: ICU MEDICAL, INC., OAKDALE MN CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC., OAKDALE MN CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump has a hole and an upstream occlusion.The event occurred while in use with a patient.
 
Additional Manufacturer Narrative
Device was not returned for analysis.Customer reported pump has a note on it that said upstream occlusion.No event history log provided.Product not returned.No evidence provided for review.No previous repair was noted for the last 12 months.Based on the review of information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.Unable to confirm complaint as no device was returned.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC., OAKDALE MN
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 60045
2247062300
MDR Report Key22236959
Report Number3012307300-2025-07222
Device Sequence Number8026558
Product Code MEA
UDI-Device Identifier15019517154887
UDI-Public(01)15019517154887(11)230323
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2110
Device Catalogue Number21-2111-0402-78
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown